# SDR SWI2025F00922

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FORWARD LOWER SIDE OF THE FS280.00 BULKHEAD ANGLE, BL26.00 HAS A CRACK IN THE RADIUS.  INSTALLED NEW REPLACEMENT ANGLE AT RBL 26 FRONT SIDE OF FS.280 BULKHEAD UNDER COCKPIT FLOOR PER. CRJ900 SRM TASK 51-42-06-001-001-A01 , SRM TASK 51-42-13-001-001-A01 REF. DWG. CC670-34010 REV. -K . COMPLIED WITH 51-900-1002-SKY.
